# SDR 2009FA0000468

- Difficulty date: May 13, 2009
- Submitted: June 3, 2009
- Operation: General aviation
- Aircraft: N866MM
- Make and model: Cubcft CC18180
- Aircraft serial: CC180003
- Engine: Lyc O360*
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Shroud
- Part number: 3236
- Condition: Chafed
- Location: Muffler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ACFT MUFFLER (ATLEE DODGE PN 3241) TO PERFORM MUFFLER INSP AND FOUND THA THE HOSE CLAMP ON THE MUFFLER SHROUDS (ATLEE DODGE PN 3236) LEFT CABIN HEAT INLET PORT HAD WORN A NOTCH THRU THE ENGINE MOUNTS (PN 12351-15) LT LWR VERTICAL SUPPORT TUBING.  A SMALL CRACK HAD FORMED AT THE TOP OF THE NOTCH IN THE TUBING.  THERE WAS INSUFFICIENT CLEARANCE BETWEEN THE HEAT SHROUD AND THE ENGINE MOUNT AND THE SHROUD HOSE CLAMP WOULD VIBRATE AGAINST THE MOUNT WHEN THE ENGINE WAS RUNNING.  WHEN VIEWED FROM THE LT SIDE OF THE ACFT THE ORIGINAL NLET WAS CLOCKED AT ABOUT THE 8:00 POSITION.  FABRICATED A NEW SHROUD WITH THE INLET CLOCKED AT ABOUT THE 6:15 POSITION AND NOW THERE IS AMPLE CLEARANCE.  WOULD RECOMMEND CHECKING
